NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, January 19, 2017
Crowns, Bridges, Dentures, Implants
I have a co-worker that has a red blothcy face today. Yesterday he had a crown put on and it took extensive amounts of novacaine. Could he be experiencing an allergic reaction to the novacaine?
This is probably not an allergic reaction. If this was a true allergy, the reaction would have occurred around the time of the injections, and not the next day. You should consult your dentist. It is possible that there may be some bruising due to the multiple injections depending on which tooth was treated or this could be unrelated to dental treatment.
Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University